# SDR DXTA2022012455550

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 14,462 hours, 11,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: MS903084
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: AMBER LIGHT FOR THE EMERGENCY LIGHT SWITCH IS INOP // SIGNOFF// REMOVED AND RELNSTALLED NEW LAMP P/N 6838. REMOVED AND REPLACED SOCKET P/N MS90308·4, OPERATIONAL CHECK OF LIGHT FOUND SATISFACTORY. REFERENCE: 560XL AMM 33·10·01 AND SPM 20-30.30
